# SDR AALA20111014AFW01

- Difficulty date: October 11, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 98,327 hours, 15,923 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LEFT PYLON STRUT FORWARD UPPER SPAR WEB AROUND THE POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER PER EA B767-54-019565.
